# SDR UPS04M42922

- Difficulty date: May 29, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 30 BARREL NUT HOLE FOUND CORROSION ON BOTTOM BEARING & SIDEWALL SURFACE POSITION RT.  CORROSION REAMED TO 1.178 INCH & BLEND TO 0.040 INCH FOUND OUT OF LIMIT.  REWORKED CUTOUT AT NR 30 HOLE B/N RT AS PER EN:1175-04 & EO MD11-5510-194 09-G, FAB & REPAIR SLEEVE BUSHING.  APPLIED PR 1422B2 SEALANT AT HOLE NR 3 0 B/N.  REPAIR & INSTALLED AS PER EN1175-04 & EO MD11-5510-19409-G.
